# SDR SWIA201743028

- Difficulty date: February 9, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 35,337 hours, 29,711 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE, NLG WOULD NOT COME UP. ADJUSTED THE NLG TORQUE LINK PROXIMITY SENSOR IAW AMM AND COMPLIED WITH GEAR SWINGS WITH NO DEFECTS NOTED. ALL OPS CHECKED GOOD.
